# SDR FDEA201809062357

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION RBL 64 AT BS 900-1020. REMOVED CORROSION AT ABOVE LOCATION IAW SRM 51-10-02 REV 124. MEASURED AND EVALUATED CLEANUP IAW SRM:53-40-13-1A ALLOWABLE DAMAGE 1 FIG 101 DET VII REV 124 AND FOUND OUT OF LIMITS. INSTALLED NEW CREASE BEAM BETWEEN BS 900-1020 RBL 64 IAW SRM 51-40-02 REV 124 AND DRAWING NR 144N5140.
